ArticleThe Journal of international medical research2017
Azacitidine-induced acute lung injury in a patient with therapy-related myelodysplastic syndrome.
Article in The Journal of international medical research, 2017. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 4 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
4 citing papers in PubMed, 8 citations in OpenAlex.
- Drug-induced Lung Injury Caused by Azacitidine That Was Not Treated with Drugs.Internal medicine (Tokyo, Japan) · 2026Article
- Azacitidine induced lung injury: report and contemporary discussion on diagnosis and management.Frontiers in oncology · 2024Review
- Azacitidine-Induced Pneumonitis in a Patient With Acute Myeloid Leukemia and Hyperleukocytosis.Cureus · 2022Article
- Azacitidine-induced pneumonitis and literature review.BMJ case reports · 2020Review
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
11 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Azacitidine is a first-in-class demethylating agent, and it is widely used globally as a first-line treatment for higher-risk myelodysplastic syndrome (MDS). Here, we report the case of a patient with MDS who suffered from a rare adverse event, an acute lung injury (ALI), which was suspected to have been caused by azacitidine and was successfully treated with corticosteroids. As it is a rare, but critical, adverse event, clinicians should consider ALI as one of the differential diagnoses in cases where 1) pneumonia and fever of unknown etiology arise in MDS patients treated with azacitidine, 2) antimicrobial agents are not effective, and 3) microbiological tests produce negative results.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.